So our daughter has had 3 consecutive days of unexplained highs starting after lunch and continuing until late in the night. This is following a 24 hour stomach bug last weekend. My wife emailed our Nurse Practitioner at CHOP saying that we think maybe her basal needs to be increased after explaining the entire situation and asking for a phone call. Instead of a call, the response we got back was "I totally agree with you- It sounds like Olivia needs more basal insulin- I would increase her Lantus dose and continue monitoring her- After her illness, she may stay at that higher level of insulin or may return to previous lower doses... you never know- Hope she feels better soon" Am I alone here in thinking this is totally unhelpful? How much are we supposed to increase it by? Should we be splitting the dose? I'm very frustrated with these nurses, this is their job. Not a hobby, not a favor, it's their job. How about checking on what Livy's current dosage is and giving us a suggestion, or calling us back like we asked so we can figure it out together. CHOP has a reputation for being the best in the area, but this is our second nurse practitioner and the first was just terrible. Livy is on 2 units in the morning, current plan is to increase it tomorrow to 2.5 in the morning. Without someone telling us, we can't get comfortable increasing it any more than that. Thanks for listening, any suggestions about the nurses or the dosage is welcome.